# SDR ASOA200900960

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 513-529
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT LBL 43.00 BETWEEN FS 513.00 & FS 529.00 HAS 1 EA FASTENERS HOLE ON UPPER SURFACE OF PRESSURE SILL STRUCTURE WITH CRACK EXTENDING FROM NUTPLATE ATTACH FASTENER HOLE TO FASTENER HOLE WITH CORROSION INSIDE CRACK.   REPAIRED MAIN CABIN AT LBL 43.00 BETWEEN FS 513.00 TO FS 529.00 FASTENER HOLE ON UPPER SURFACE OF PRESSURE SILL STRUCTURE IAW REO 601R-53-41-1074.  COMPLIED WITH EC/TC REO 601R-53-41-1074 IAW REO 601R-53-41-1074.
